# SDR 2001F00141

- Difficulty date: May 1, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER FUSELAGE BS 663.75 LBL 25 INCHES WL 208 CHORD CRACKED.  THE DAMAGED AREA WAS REPAIRED PER SB 737-53-1184.  (M)
